# SDR ASAA2020052132743

- Difficulty date: May 13, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44112
- Aircraft time: 11,738 hours, 3,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32014
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED VISUAL INSPECTION REF T/C NR/ 00002, FOUND DENT TO GO ACROSS STRINGER 23L STA 786 OUT OF LIMITS IAW 737 900ER SRM 53 00 01 1A 1 TABLE 103. GROUNDED - YES. REPAIRED FUSELAGE SKIN IAW 737 900 SRM 53 00 01 2R 1 THIS IS A CAT. B REPAIR WITH AN INSPECTION THRESHOLD OF 50,000 FLT. CYCLES AND INSPECTION INTERVAL OF EXTERNAL DETAILED VISUAL OF 4,000 CYCLES. A/C TOTAL CYCLES AT TIME OF REPAIR 3,868. RON AT SEAMC NOTIFIED.
